Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from jaundice. Bilirubin high, sgot, sgpt high. How to reduce levels?

hello sir , my name is savitendra and i m sufferring from jaundice from last 1 month according to report my billrubin increases to 7.86 then lower down to 1.4 and then again it start increasing and now my sgot and sgpt levels are also increases to 1185 and 1395 respectively i do not drink alchohol or smoke and i mcontiniusily taking boiled food too and please tell what should i eat to reduce ot/pt levels
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  972
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello, 1050savi,
I am sure that your doctor has told you the cause of jaundice.
The levels of enzyme suggests you have some type of acute Hepatitis.
If it is related to eating or drinking some contaminated food , more
likely you have Type-A Hepatitis. The other ones are Type-B & C.
Again , the type can be determined by blood tests with one hundred
percent accuracy.
Acute Hepatitis can last for 4-6 weeks before everything comes back
to normal. A smaller percentage of patients go into what is called
"Fulminant Hepatitis " and go into advanced liver failure.
Your Bilirubin levels are not not dangerously high and the enzyme
levels are fluctuating.
As for diet , you need to eat lot of protein rich foods. If you are not
a diabetic , carbohydrates , ice cream, milk shake, protein drinks are
good. Avoid fatty , greasy or fried foods. Fresh fruits and fresh
vegetables are good. Take a good Super B-Complex with Vit-C once
a day. You don't drink alcohol which is very good.
Try to take adequate rest and avoid heavy activities.
Routine household work is O.K.
Check the blood levels every 2-3 weeks and if they start going down
there is no problem. If the enzyme levels stay abnormal after six months
then it is called Chronic Hepatitis and this only happens with Type-B & C.
Hope this helps you.
I wish you well.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor